Sturm type theorem for Siegel modular forms of genus 2 modulo p

Dohoon Choi, Youngju Choie, Toshiyuki Kikuta

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)129-139
Number of pages11
JournalActa Arithmetica
Volume158
Issue number2
DOIs
Publication statusPublished - 2013 Apr 2
Externally publishedYes

Fingerprint

Siegel Modular Forms
Modulo
Genus
Theorem

Keywords

  • Congruence modulo p
  • Siegel modular form
  • Sturm formula
  • Witt operator

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Sturm type theorem for Siegel modular forms of genus 2 modulo p. / Choi, Dohoon; Choie, Youngju; Kikuta, Toshiyuki.

In: Acta Arithmetica, Vol. 158, No. 2, 02.04.2013, p. 129-139.

Research output: Contribution to journalArticle

Choi, Dohoon ; Choie, Youngju ; Kikuta, Toshiyuki. / Sturm type theorem for Siegel modular forms of genus 2 modulo p. In: Acta Arithmetica. 2013 ; Vol. 158, No. 2. pp. 129-139.
@article{e0c2d2c5f126467895fdf41cf2079b7b,
title = "Sturm type theorem for Siegel modular forms of genus 2 modulo p",
keywords = "Congruence modulo p, Siegel modular form, Sturm formula, Witt operator",
author = "Dohoon Choi and Youngju Choie and Toshiyuki Kikuta",
year = "2013",
month = "4",
day = "2",
doi = "10.4064/aa158-2-2",
language = "English",
volume = "158",
pages = "129--139",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

TY - JOUR

T1 - Sturm type theorem for Siegel modular forms of genus 2 modulo p

AU - Choi, Dohoon

AU - Choie, Youngju

AU - Kikuta, Toshiyuki

PY - 2013/4/2

Y1 - 2013/4/2

KW - Congruence modulo p

KW - Siegel modular form

KW - Sturm formula

KW - Witt operator

UR - http://www.scopus.com/inward/record.url?scp=84875466369&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84875466369&partnerID=8YFLogxK

U2 - 10.4064/aa158-2-2

DO - 10.4064/aa158-2-2

M3 - Article

AN - SCOPUS:84875466369

VL - 158

SP - 129

EP - 139

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -